# SDR ABXA20140502178

- Difficulty date: May 2, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N747AX
- Make and model: Boeing 767232
- Aircraft serial: 22224VA312
- Aircraft time: 72,828 hours, 34,173 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Beam
- Part number: 113T110164
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CURSORY INSPECTION OF RT GEAR AUX BEAM WHERE BUSHING WAS REMOVED, FOUND CORROSION ON CIRCUMFERENCE OF BEAM WHERE BUSING WAS MOUNTED.  REAMED HOLE CLEAN & ROUND TO 3.564 DIAMETER, CRO SPOT FACED THE DISCREPANT HOLE, MANUFACTURED & INSTALLED REPAIR BUSHINGS ON REA B657-60982-MR.  REPLACED RT MLG AUX BEAM OTBD GREASE ZERK FITTING IAW AMM 20-10-29.  CORRODED L2, PN 113T1101-64, PART NAME RT MLG AUX BEAM, SN NSN, STRINGER & WS LOCATION WS 284 TO 284.  ACFT WAS GNDED.
